# SDR SWIA972087

- Difficulty date: November 8, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 33,109 hours, 40,648 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Condition: Failed
- Location: Deice Boot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE DEICE BOOT (MIDDLE/BOTH WINGS) INOP IN FLIGHT.  RETURNED TO SLC.  WORKS FINE ON GROUND.  REMOVED AND REPLACED WING MIDDLE DEICE EJECTOR VALVE GROUND.  RAN AIRCRAFT AT LOW AND HIGH PRESSURE AND ALL BOOTS OPS AND LEAK CHECKS OK.
